# SDR VNAA9902018

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E62127
- Condition: Cracked
- Location: Rt Prop
- Part time: 45,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE RIGHT HAND PROPELLER HUB DURING COMPLIANCE OF HARTZELL ALERT SERVICE BULLETIN HD-ASB-61-021.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND PROPELLER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-10-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
